# SDR U2RA2023082500041

- Difficulty date: August 21, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412F
- Aircraft serial: 27217
- Aircraft time: 87,633 hours, 13,597 cycles
- Engine: Pwa PW4056
- System (JASC): 5220 · Emergency Exits
- Part: Battery
- Part number: 900835AB
- Part serial: 108114
- Condition: Inoperative
- Location: Zone 200
- Part time: 7,160 hours, 1,167 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK LEFT EMERGENCY EXIT DOOR ASSIST BOTTLE BATTERY WILL NOT TEST - REMOVED AND REPLACED BATTERY PER AIRCRAFT MAINTENANCE MANUAL 52-23-14.
